Our website uses cookies to improve your on-site experience. By using the website, cookies are being used as described in our Policy Document
Warning: To log in you will need to enable cookies and reload the page (Policy Document)
My ePortfolio Register   

ACP Immunotherapy Workshop /
Multiorgan toxicity following combination immunotherapy treatment in melanoma

13th Oct 2017

Please rate this video

Please complete at least one question.

  1. The information in this video was of interest to me Disagree Agree
  2. The information in this video is likely to improve my clinical practice or research Disagree Agree
  3. I would recommend this video to my colleagues Disagree Agree
Submit
Thanks for rating
There has been a problem, please refresh and try again.
Published: 18.10.17
Views: 1185
Rating:

Dr Lewis Au - Royal Marsden Hospital, London, UK

Dr Au speaks with ecancer at the ACP immunotherapy workshop about a patient who experienced a series of immune-related adverse events, including myocarditis.

Myocarditis is rare, but fatal if undetected, and while Dr Au describes it as rare even with increased likelihood for patients receiving immunotherapy, he emphasises the need for early detection and awareness of symptoms.

Previous conferences: highlights



Founding partners

European Cancer Organisation European Institute of Oncology

Founding Charities

Foundazione Umberto Veronesi Fondazione IEO Swiss Bridge

Published by

ecancer Global Foundation